A 46-year-old member asked:
Disclaimer

can levetiracetam (keppra) drugs hurt you with its side effects?

1 doctor answer
Dr. William Goldie
47 years experience Pediatric Neurology
Moodiness: Keppra (levetiracetam) is a remarkably safe medication. It is handled by the body in a manner that does not damage liver or blood or kidney. However, it can affect mood and emotions and produce unusual behaviors.
Answered on Nov 25, 2018
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 38-year-old member asked:
Dr. Paul Gilson
40 years experience Neurology
Go slow: If you were on a high dose of keppra, (levetiracetam) then have to stop and re-start, then go low and slow when reloading as rapid titration can cause ... Read More
A 43-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Yes: Levetiracetam is generally well tolerated, but may cause drowsiness, weakness, unsteady gait, coordination problems, headache, pain, forgetfulness, an ... Read More
9
9 thanks
A 44-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Depends: It depends on the dose and the patient. Evereone reacts differently.
A 37-year-old member asked:
Dr. William Goldie
47 years experience Pediatric Neurology
Moodiness: Keppra (levetiracetam) is a remarkably safe medication. It is handled by the body in a manner that does not damage liver or blood or kidney. However ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month